# SDR CALA2022020100286

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D534423020191
- Condition: Cracked
- Location: R1 Dr Stop#1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED (AD 2019-20-10) R-1 DOOR STOP #1 I/B UPPER AND LOWER HOLES HAVE CRACK IN INTERCOSTAL LAYER. FR16. SUPPORT TASK. GENER ATED BY V061632 AT HAECO LCQ PER NR 9292218 (40218) REPAIRED R-1 DOOR STOP #1 I/B UPPER AND LOWER HOLES PER ECRA 531 1-02751 AND HAECO LCQ REO-L23621. UPPER HOLES #1 STARTING DIA DIP 53-DIP REJ TO REDO ITEM ACCOMPLISH INITAL INSP AT L/H FRAME 20, DOOR STOP #1 HOLES #1 AN ALL WORK ON R1 DOOR STOP #1 IN/BD UPPER AND LOWER HOLES ACCOMPLI D #2 AND DOOR STOP #7 HOLES #1,2,3,4 PER PART 2 OF THE LATEST RE SHED IAW REO-L23621 REV IR/EC/RA 5311-0275 VISIONOS EC/RA 5311-02751. ALL WORK ON R1 DOOR STOP #1 IN/BD UPPER AND LOWER HOLES ACCOMPLI IMPACTED BY THE REPAIR, AN ALTERNATIVE PROGRAM OF INSPECTION IS SHED IAW AEO-L23621 REV IR/EC/R5311-01751 NOTE: HAECO LCQ REO-L2 PRESENTED FOR THE SPECIFIED LOCATION PERFORMED BY V077956 INSP B 3621 REV IR IS INCLUDED AS APPENDIX A FOR REFERENCE. NOT TO ENGI Y 892442 NEERING:DUE TO PERFORMED REPAIR ALI-53-11-03 AND ISR 53-1339 ARE
